# SDR WX0400040

- Difficulty date: October 1, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49725
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IFP - POST FLIGHT WALK AROUND, CREW REPORTED LOOSE WIRES EMERGENCY LIGHT IN TAIL CONE.  MAINTENANCE SECURED WIRES IAW 20-50-04.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
